# SDR DALA2025011800432

- Difficulty date: January 17, 2025
- Submitted: January 18, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 77,295 hours, 10,093 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3321, DURING SERVICE CHECK FOUND SEAT 51AB, 55AB EMERGENCY LIGHT INOP. CORRECTIVE ACTION: RECONNECTED TERMINAL ENDS ON CONNECTORS AT 51AB AND 55AB IAW ESPM 20-48. LIGHTING OPS CK GOOD IAW A330 AMM 33-51. (LP 6879900)
